Conference publications

Modern Methods of Quantitative Analysis of Extreme Value Dependence Structures

Paramonov A.V., Shchetinin Ye.Yu.

Russia, Moscow, MSUT "Stankin"

"Математика. Компьютер. Образование". Cб. трудов XIV международной конференции. Под общей редакцией Г.Ю. Ризниченко Ижевск: Научно-издательский центр "Регулярная и хаотическая динамика", 2007. Vol. 1, 298pp. Pp. 262-266.

In the present work we consider an approach to quantitative analysis of extreme value dependence structures using the concept of tail dependence coefficients. Proposed mathematical models and methods allow to quantitatively estimate the value of risk of investing into large companies of Russian stock market with respect to the dependence structure.

© 2004 Designed by Lyceum of Informational Technologies №1533